# SDR DHL2004750026

- Difficulty date: March 1, 2004
- Submitted: March 24, 2004
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- Aircraft time: 36,313 hours, 19,798 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rod End
- Condition: Cracked
- Location: Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, NR 7 SLAT AT ACT ROD END HAS INBOARD ATTACH FRAME CRACKED IN LOWER FWD RADIUS.  REMOVED CRACKED RIB, LOCATED, DRILLED AND INSTALLED NEW RIB P/N 65-17310-3, PO 413646 IAW B727 SRM 51-30-2 FIG 1 & 2.  ACCOMPLISHED L/E FLAPS OP'S CHECK FOUND OK IAW B727 MM 27-81-0.
